Digoxin and Hypokalemia

by Cathy Parkes October 06, 2022

Because hypokalemia increases a patient's risk of digoxin toxicity, be sure to closely monitor the potassium levels for patients taking digoxin!
Because hypokalemia increases a patient's risk of digoxin toxicity, be sure to closely monitor the potassium levels for patients taking digoxin!


Related Posts

Corticosteroids: Patient Teaching - LevelUpRN

Corticosteroids: Patient Teaching

by Cathy Parkes Liquid error (relatedblogs2 line 177): The format option 'm_day_year' is not a supported format.

Patients taking corticosteroids (e.g., prednisone, hydrocortisone) are at increased risk of infection. Monitor for signs of infection, and educate patients taking these medications to avoid crowded areas and perform frequent hand hygiene.
Read More
Written educational materials should be provided in the patient's primary language using layman's terms and an appropriate reading level.

Providing Educational Materials to Patients

by Cathy Parkes Liquid error (relatedblogs2 line 177): The format option 'm_day_year' is not a supported format.

Written educational materials should be provided in the patient's primary language using layman's terms and an appropriate reading level.
Read More
When performing a Snellen exam for visual acuity, an adult should stand 20 feet away from the chart, but a child should stand 10 feet from the chart.

Performing a Snellen Exam

by Cathy Parkes Liquid error (relatedblogs2 line 177): The format option 'm_day_year' is not a supported format.

When performing a Snellen exam for visual acuity, an adult should stand 20 feet away from the chart, but a child should stand 10 feet from the chart.
Read More